# SDR L2240

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: General aviation
- Aircraft: N666HC
- Make and model: Cessna 441
- Aircraft serial: 4410292
- Aircraft time: 7,255 hours, 6,649 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Part serial: NA
- Condition: Cracked
- Location: Lt Center Wing
- Part time: 7,255 hours, 6,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, IT WAS NOTED THAT THE LEFT WING CENTER SECTION CANTED RIBCAP P/N: 5722206-1 (LCWS 26.85 INCH) HAD A CRACK ALONG THE BEND RADIUS AFT OF THE CENTER WING MAIN SPAR (FS 177.45 INCH) AND EXTENDING APPROXIMATELY 1INCH AFT OF THE SPAR. AFTER REMOVAL FO THE RIB CAP, CLOSE EXAMINATION OF THE PART REVEALED THAT THE CAP WAS MANUFACTURED WITH THE BEND RADIUS PARALLEL TO THE GRAIN OF THE METAL RESULTING IN A GRAIN SEPERATION TYPE CRACK.
